Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 539061, 11 pages
http://dx.doi.org/10.1155/2013/539061
Research Article

Strong Convergence of a General Iterative Method for a Countable Family of Nonexpansive Mappings in Banach Spaces

1Department of Information Management, Yuan Ze University, Chungli 32003, Taiwan
2Department of Mathematics, Yasouj University, Yasouj 75918, Iran
3Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 804, Taiwan

Received 22 August 2013; Accepted 7 September 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Chin-Tzong Pang and Eskandar Naraghirad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. L. C. Ceng, H. K. Xu, and J. C. Yao, “The viscosity approximation method for asymptotically nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 4, pp. 1402–1412, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. G. Marino and H. K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Y. Liu, “A general iterative method for equilibrium problems and strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4852–4861, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. X. Qin, M. Shang, and S. M. Kang, “Strong convergence theorems of modified Mann iterative process for strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 3, pp. 1257–1264, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. I. Yamada, “The hybrid steepest descent method for the variational inequality problems over the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithms in Feasibility and Optimization and Their Applications, D. Butnariu, Y. Censor, and S. Reich, Eds., vol. 8 of Studies in Computational Mathematics, pp. 473–504, North-Holland, Amsterdam, The Netherlands, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Tian, “A general iterative algorithm for nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 3, pp. 689–694, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. L. C. Ceng and S. Huang, “Modified extragradient methods for strict pseudo-contractions and monotone mappings,” Taiwanese Journal of Mathematics, vol. 13, no. 4, pp. 1197–1211, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. L. C. Ceng, S. Huang, and Y. C. Liou, “Hybrid proximal point algorithms for solving constrained minimization problems in banach spaces,” Taiwanese Journal of Mathematics, vol. 13, no. 2, pp. 805–820, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. L. C. Ceng, S. Huang, and A. Petruşel, “Weak convergence theorem by a modified extragradient method for nonexpansive mappings and monotone mappings,” Taiwanese Journal of Mathematics, vol. 13, no. 1, pp. 225–238, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. L. C. Ceng and N. C. Wong, “Viscosity approximation methods for equilibrium problems and fixed point problems of nonlinear semigroups,” Taiwanese Journal of Mathematics, vol. 13, no. 5, pp. 1497–1513, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. L. C. Ceng and J. C. Yao, “Relaxed viscosity approximation methods for fixed point problems and variational inequality problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3299–3309, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. L. C. Zeng, Q. H. Ansari, D. S. Shyu, and J. C. Yao, “Strong and weak convergence theorems for common solutions of generalized equilibrium problems and zeros of maximal monotone operators,” Fixed Point Theory and Applications, vol. 2010, Article ID 590278, 33 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. C. Ceng, Q. H. Ansari, and J. C. Yao, “Some iterative methods for finding fixed points and for solving constrained convex minimization problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 16, pp. 5286–5302, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. Y. Yao, J. C. Yao, and H. Zhou, “Approximation methods for common fixed points of infinite countable family of nonexpansive mappings,” Computers and Mathematics with Applications, vol. 53, no. 9, pp. 1380–1389, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. L. C. Ceng and J. C. Yao, “Hybrid viscosity approximation schemes for equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 729–741, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. L. C. Ceng, S. M. Guu, and J. C. Yao, “A general composite iterative algorithm for nonexpansive mappings in Hilbert spaces,” Computers and Mathematics with Applications, vol. 61, no. 9, pp. 2447–2455, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. C. Klin-Eam and S. Suantai, “Strong convergence of composite iterative schemes for a countable family of nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 2, pp. 431–439, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. Y. Wang and W. Xu, “Strong convergence of a modified iterative algorithm for hierarchical fixed point problems and variational inequalities,” Fixed Point Theory and Applications, vol. 2013, article 121, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Applications, Yokahama Publishers, Yokahama, Japan, 2000. View at MathSciNet
  22. J. P. Gossez and E. L. Dozo, “Some geometric properties related to the fixed point theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, no. 3, pp. 565–573, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. Geobel and W. A. Kirk, Topics on Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, New York, NY, USA, 1990.
  24. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. H. Zhou, “Convergence theorems for λ-strict pseudo-contractions in 2-uniformly smooth Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 9, pp. 3160–3173, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. H. K. Xu and T. H. Kim, “Convergence of hybrid steepest-descent methods for variational inequalities,” Journal of Optimization Theory and Applications, vol. 119, no. 1, pp. 185–201, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus